| Model Number |
MMT-522NAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump had a keypad anomaly.The customer¿s blood glucose was unknown at the time of incident.Customer stated that the insulin pump buttons were unresponsive.No significant events leading to keypad anomaly were observed.Keypad anomaly troubleshooting was performed and unable to confirm if that time is advancing.Customer also reported that the insulin squirted out during prime/fill process.The customer was advised to discontinue use of pump and revert to back-up plan.The insulin pump is being replaced and is expected to return for analysis.
Additional Manufacturer Narrative
All buttons functioning properly.No moisture or damage or unlocked lcd keypad connector during visual inspection noted.Device alarmed motor error during the basic occlusion test due to loose or protruded drive support disk.Unable to perform operating basic occlusion test, occlusion test, prime test, excessive no delivery test or verify prime or fill anomaly due to motor error alarm.